# SDR SIMA200300811

- Difficulty date: December 28, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145156
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION, GALLEY AREA CENTER BEAM HAS CORROSION AT FRAME 20. REMOVED AND INSTALLED SERVICEABLE BEAM IAW EMB 135 SRM 53-21-40.  (M)
